# SDR SWAA2021032648937

- Difficulty date: February 15, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRAILING EDGE DEFLECTOR BEAM PANEL BETWEEN SPOILER #5 AND #6 HAS BRACKET SUPPORT BOTTOM I/B POSITION CRACKED. / REMOVED AND REPLACED BRACKET SUPPORT AT L/H; T/E; DEFLECTOR BEAM PANEL; BETWEEN SPOILERS #5 AND #6 IAW B737-700 SRM 51-40-02-0G-0
